# SDR DL76L100680

- Difficulty date: March 2, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T700558
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PITCH LOAD FITTING REPLACEMENT FOUND EXISTING FASTENER HOLES TO BE EQUAL OR LARGER THAN SB 767-54-0080 CALLS OUT.  ALSO NEW HOLES WILL EXCEED ED ON NEW PITCH LOAD FITTING.  REPAIRED IAW ERA 479972-14AD REV 0.
